# SDR ASAA2015020310533

- Difficulty date: February 3, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,474 hours, 8,425 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"B" AUTOPILOT VERTICAL SPEED FUNCTION STICKS AND WILL NOT ADJUST CLIMB RATE EITHER UP OR DOWN. "A" AUTOPILOT WORKS GOOD "B" AUTOPILOT WORKS IN OTHER MODES OF CLIMB AND DESCENT.  ACFT GROUNDED.  PLANNING RECOMMENDED MCP PART CHANGE PRECAUTIONARY. REPLACED MCP IAW AMM REF 22-11-34-000-801/22-11-34-400-801.  PERFORMED MODE CONTROL PANEL INSTALLATION TEST IAW AMM TASK 22-11-34-740-801, TEST PASSED.
